# SDR CALA2025031802927

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 91,303 hours, 10,711 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT DUE TO MAIN GEAR STEERING EICAS MAX 20KTS PER PILOTS TAXI ABORTED AT 15 KTS. ACCOMPLISHED GVI OF TIRES AND BRAKES. NO ISSUES NOTED
